Taicold Sachet

Paracetamol, Chlorpheniramin maleate, coffein,Ascorbic Acid, Phenirephrin ingrédient actif
En Stock disponibilité

Taicold is used to treat symptoms of influenza, other viral infections of upper respiratory tract accompanied with cold, fever, headache, rhinitis, sneezing, pain in muscles.

Similar Pills:

Taicold
500 mg Taicold Sachet
Nom Du Produit Par La Pilule Par Paquet Économies Commande
500mg × 30 sachets 0.87€ 26.14€ 0.00€ Ajouter Au Panier
500 mg Taicold Sachet
Nom Du Produit Par La Pilule Par Paquet Économies Commande
500mg × 20 sachets 1.06€ 21.12€ 0.00€ Ajouter Au Panier
General information
One capsule of Taicold contains 500 mg of paracetamol, 2 mg of chlorpheniramine maleate, 5 mg of phenylephrine hydrochloride, 30 mg ascorbic acid and 30 mg of caffeine. Paracetamol has a pronounced analgesic, antipyretic and weak anti-inflammatory action. It works inhibiting synthesis of prostaglandin mainly in the center of thermoregulation in the hypothalamus. Chlorpheniramine maleate is blocker of histamine H1-receptors, has anti-allergic effect, reduces permeability of vessels of mucous membranes of upper respiratory tract, eliminates watery eyes, itchy eyes and nose. Phenylephrine hydrochloride is alpha1-agonists. It constricts blood vessels, reduces edema and hyperemia of the mucous membranes of the upper respiratory tract and sinuses. Ascorbic acid makes up an increased need for vitamin C patients with influenza, increases resistance to infection. Caffeine improves cerebral blood flow, increases the analgesic effect of paracetamol.
Directions
Adults take one capsule 3 times a day. Taicold is administered every 4 hours, but not more than 4 times during 24 h and not longer than for 3-5 days.
Precautions
Intake of Taicold during pregnancy and lactation is not recommended. Take Taicold cautiously if you have atherosclerosis of the coronary arteries, hyperthyroidism, severe forms of diabetes and severe functional disorders of internal organs. Do not exceed recommended dose.
Contraindications
Do not take this medicine if you are hypersensitive to it.
Possible side effect
Side effects are rare but dry mouth, nausea, dizziness, headache can occur.
Drug interactions
Avoid drinking alcoholic beverages if you take Taicold. Do not take sleeping pills and tranquilizers together with Taicold. This medication is prescribed with caution to patients who take MAO inhibitors, beta-blockers. Avoid the simultaneous taking of other medications which contain paracetamol. Co-administration of paracetamol (a component of Taicold ) and medicines that induce liver enzymes (some hypnotics and anticonvulsants, rifampicin , ethanol) increases hepatotoxicity of paracetamol.
Missed dose
Take the missed dose as soon as possible. Skip the missed dose if it is time for your next scheduled dose. Don't take extra medicine to make up the missed dose.
Overdose
Seek for medical help if you took too much of this medication.
Storage
Store the medicine at room temperature below 86 degrees F (30 degrees C) away from light and moisture.
Note
The information presented at the site has a general character. Note please this information cannot be used for self-treatment and self diagnosis. You should consult with your doctor or health care adviser regarding any specific instructions of your condition. The information is reliable, but we concede it could contain mistakes. We are not responsible for any direct, indirect, special or other damage caused by use of this information on the site and also for consequences of self-treatment.

Customers Who Bought This Product Also Bought: